# SDR DL757991639

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Center Wing
- Stage of operation: TO
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ON T/O GOT 5 SEC OF FUEL SMELL IN COCKPIT.  FOUND FUEL LEAKING IN RT A/C BAY FROM CTR TANK.  RT FWD SIDE AND AT RT WING ROOT AT TEMP REPAIR.  RESEALED TANK AT TEMP REPAIR AND AT FWD LOWER RT CORNER OF CTR TANK.  LEAK CKS OK.
